РУСЕНСКИ УНИВЕРСИТЕТ
Информационна система ПУБЛИКАЦИИ


  СПРАВКИ:
» За преподавател
» За докторант
» За катедра
» За факултет
» За университета
» Последно публикувани
» Последно добавени
  СТАТИСТИКА:
» Обобщена
» Монографии
» Статии
» Доклади
» ВХОД
» За контакти

Списък на публикациите

Версия за копиране и печат
Търсене:
Покажи всички на
Публикации от 21 до 40 от общо 672
статия Angelova I., L. Vulkov. A Two-Grid Method on Layer-Adapted Meshes for a Semilinear 2D Reaction-Diffusion Problem.// LNCS, 2010, No 5910, pp. 703-710 (SJR rank: 0.329 /2010, Scimago Journal & Country Rank)
статия Angelova I., L. Vulkov. Uniformly Convergent of Finite-Difference Schemes for Raction-Dffusion Interface Problems.// LNCS, 2008, No 4818, pp. 654-660 (SJR rank: 0.322 /2008, Scimago Journal & Country Rank)
статия Angelova I., L. Vulkov. Marchuk identity-type second order difference schemes of 2-D and 3-D elliptic problems with intersected interfaces.// Krag. J. Math., 2007, No 30, pp. 277-292
статия Angelova I., L. Vulkov. High-Order Difference Schemes for Elliptic Problems with Intersecting Interfaces.// Appl. Math. and Comp., 2007, No 187, pp. 824-843 (Impact factor: 0.821 /2007, Thomson Reuters)
статия Angelova I., L. Vulkov. Singularly perturbed differential equations with discontinuous coefficients and concentrated factors.// Appl. Math. and Comput., 2004, No 158, pp. 683-701 (Impact factor: 0.567 /2004, Thomson Reuters)
статия Angelova I., M.N. Koleva. Finite element solution of 2D and 3D elliptic problems with intersected interfaces.// American Institute of Physics CP, 2009, No 1186, pp. 311-318, ISSN 978-0-7354-0752-7. (SJR rank: 0.163 /2009, SJR SCImago Journal and Country Rank)
статия Angelova, I. Numerical Solution of the Two-Phase Stefan Problem for Sphere.// Proceedings of the Union of Scientists – Ruse, Book 5, “Mathematics, Informatics and Physics”, 2011, No 8, pp. 31-37
статия Angelova, I. Mathematical Models of Interface Problems for Steady-Unsteady Heat Conduction.// Proceedings of the Union of Scientists – Ruse, Book 5, “Mathematics, Informatics and Physics”, 2011, No 8, pp. 38-43
статия Angelova, I. Error estimates of high-order difference schemes for elliptic equations whit intersecting interfaces.// Ann. Sofia Univ., Fac. Math. And Inf., 2009, No 99, pp. 85-109
статия Angelova, I. High-order difference schemes for convection-diffusion interface problems.// Math. Mod. and Anal., 2005, No 10, pp. 319-334
статия Anna Lecheva, Ivanka Zheleva. Non-uniform grid construction for numerical solving of Navier-Stockes equations for hydrodynamic investigation of a chemical reactor with a mixer.// International Journal of Engineering, Annals of Faculty Engineering Hunedoara, Romania, 2012, No Tome X, Fasc, pp. 147-152, ISSN 1584-2673.
статия Aprahamian B., S. Tersian, S. Kontrov. Qualitative investigation of solutions of differential equation describing transitional heat process in electrical tools.// Technical Thought, 1991, No XXVIII, pp. 36-41
статия Aprahamian B., S. Tersian, S. Kontrov, M. Aprahamian. Etude qualitative d'une equation differentialle, decrivant un process thermique transitoire.// Bulletin de la Classe des Sciences Acad. Royale de Belgique, 1993, No 7-12, pp. 269-286
статия Aprahamian, M., D. Souroujon, S. Tersian. Decreasing and fast solutions for a second-order difference equation related to Fisher-Kolmogorov's equation.// Journal of Mathematical Analysis and Applications, 2010, No 363, pp. 97-110 (Impact factor: 1.22 /2010, TRWK)
статия Aprahamian, M., D. Souroujon, S. Tersian. Fast solutions for a second-order difference equation related to fisher-kolmogorov's equation.// Comptes Rendus de L'Academie Bulgare des Sciences, 2009, No 62(6), pp. 663-670 (Impact factor: 0.14 /2009, TRWK)
статия Armin Hadjian, Stepan Tersian. Existence results for a mixed boundary value problem,.// Electronic Journal of Qualitative Theory of Differential Equations,, 2015, No 78, pp. 1-15 (Impact factor: 0.817 /2014, ISI)
статия Biroli M., S. Tersian. On the existence of nontrivial solutions to a semilinear equation relative to a Dirichlet form.// Rendiconti Istituto Lombardo (Rend.Sc.), 1998, No 131, pp. 151-168
статия Brayanov I., J. Kandilarov, M.N. Koleva. Immerced interface difference schemes for a parabolic-elliptic interface problem.// Lect. Notes in Comp. Sci., Springer, Berlin, Heidelberg, 2008, No 4818, pp. 661–669, ISSN 978-3-540-78825-6. (SJR rank: 0.277 /2008, SCImago Journal & Country Rank)
статия Cabada A, S. Tersian. Multiplicity of solutions of a two point boundary value problem for a fourth-order equation.// Applied Mathematics and Computation, 2013, No 01/2013; 219, pp. 5261–5267 (Impact factor: 1.32 /2011, TRWK)
статия Cabada A., A. Iannizzotto, S. Tersian. Multiple solutions for discrete boundary value problems.// J. Math. Anal. Appl., 2009, No 356, pp. 418–428 (Impact factor: 1.04 /2009, TRWK)

Системата е разработена по проект 2012-РУ-05, финансиран от фонд НИ, и се поддържа от катедра „Компютърни системи и технологии”.